Office of Children and Family Services

Important Product Safety Recalls

Ibuprofen for Infants posted 12/5/2018

This link leads to details from the U.S. Food & Drug Administration (FDA)

The FDA says:

"Tris Pharma, Inc. has voluntarily recalled three (3) lots of Infants’ Ibuprofen Concentrated Oral Suspension, USP (NSAID) 50 mg per 1.25 mL, to the retail level. The recalled lots of the product have been found to potentially have higher concentrations of ibuprofen.

There is a remote possibility that infants, who may be more susceptible to a higher potency level of drug, and therefore may be more vulnerable to permanent NSAID-associated renal injury. Adverse effects that may be experienced are nausea, vomiting, epigastric pain, or more rarely, diarrhea. Tinnitus, headache and gastrointestinal bleeding are also possible adverse effects. To date, Tris Pharma, Inc. has not received any reports of adverse events related to the lots of product that are the subject of this recall."

The FDA announcement says the products that were recalled had been sold at CVS, Walmart, and Family Dollar stores. 

 

Translate This Page

Google Translation Disclaimer